# SDR HNAA0600017

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 27,045 hours, 28,262 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Latch
- Part number: H26821
- Condition: Unlatched
- Location: Nacelle
- Part time: 27,045 hours, 28,262 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO INBOARD COWL LATCHES CAME LOOSE.  INSPECTED AND SECURED LATCHES AS REQUIRED.
